| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer reported observation of discordant elevated enhanced estradiol (ee2) results were obtained on two patient samples when processed on an atellica im 1600 analyzer.Siemens is evaluating the event.
Event or Problem Description
Customer reported observation of discordant elevated atellica im enhanced estradiol (ee2) results on two patient samples.The initial elevated results were reported to the physician(s); these results were not questioned by the physician(s).The same samples were retested on an alternate atellica im and lower results were obtained.The repeat results were reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant elevated ee2 results.
Additional Manufacturer Narrative
Mdr 1219913-2024-00218 was initially filed on 22-mar-2024.Additional information (08-apr-2024): siemens healthcare diagnostics has concluded the investigation of the event.Siemens reviewed the internal reagent release data, field data, biorad unity data and found the reagent and quality control (qc) was performing acceptably.There were no instrument errors observed with the system during time of this event.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse replaced the vacuum regulator and adjusted the secondary vacuum.Following this routine troubleshooting intervention, the issue appears to be resolved although a specific cause for this event was not identified.A product problem has not been identified.Customer is operational; no further actions are required.In section h6, investigation findings and investigation conclusions codes were updated.